Turán type inequalities for general bessel functions

A. Baricz, Saminathan Ponnusamy, Sanjeev Singh

Research output: Article

1 Citation (Scopus)

Abstract

In this paper some Tuŕan type inequalities for the general Bessel function, monotonicity and bounds for its logarithmic derivative are derived. Moreover we find the series representation and the relative extrema of the Tuŕanian of general Bessel functions. The key tools in the proofs are the recurrence relations together with some asymptotic relations for Bessel functions.

Original languageEnglish
Pages (from-to)709-719
Number of pages11
JournalMathematical Inequalities and Applications
Volume19
Issue number2
DOIs
Publication statusPublished - ápr. 1 2016

Fingerprint

Bessel functions
Bessel Functions
Logarithmic Derivative
Series Representation
Extremum
Recurrence relation
Monotonicity
Derivatives

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Turán type inequalities for general bessel functions. / Baricz, A.; Ponnusamy, Saminathan; Singh, Sanjeev.

In: Mathematical Inequalities and Applications, Vol. 19, No. 2, 01.04.2016, p. 709-719.

Research output: Article

Baricz, A. ; Ponnusamy, Saminathan ; Singh, Sanjeev. / Turán type inequalities for general bessel functions. In: Mathematical Inequalities and Applications. 2016 ; Vol. 19, No. 2. pp. 709-719.
@article{55fe3877e05c45a2bedbbaa098e9a9bc,
title = "Tur{\'a}n type inequalities for general bessel functions",
abstract = "In this paper some Tuŕan type inequalities for the general Bessel function, monotonicity and bounds for its logarithmic derivative are derived. Moreover we find the series representation and the relative extrema of the Tuŕanian of general Bessel functions. The key tools in the proofs are the recurrence relations together with some asymptotic relations for Bessel functions.",
keywords = "Asymptotic relations, Bessel functions of the first and second kind, General Bessel functions, Recurrence relations, Tur{\'a}n type inequalities",
author = "A. Baricz and Saminathan Ponnusamy and Sanjeev Singh",
year = "2016",
month = "4",
day = "1",
doi = "10.7153/mia-19-51",
language = "English",
volume = "19",
pages = "709--719",
journal = "Mathematical Inequalities and Applications",
issn = "1331-4343",
publisher = "Element d.o.o.",
number = "2",

}

TY - JOUR

T1 - Turán type inequalities for general bessel functions

AU - Baricz, A.

AU - Ponnusamy, Saminathan

AU - Singh, Sanjeev

PY - 2016/4/1

Y1 - 2016/4/1

N2 - In this paper some Tuŕan type inequalities for the general Bessel function, monotonicity and bounds for its logarithmic derivative are derived. Moreover we find the series representation and the relative extrema of the Tuŕanian of general Bessel functions. The key tools in the proofs are the recurrence relations together with some asymptotic relations for Bessel functions.

AB - In this paper some Tuŕan type inequalities for the general Bessel function, monotonicity and bounds for its logarithmic derivative are derived. Moreover we find the series representation and the relative extrema of the Tuŕanian of general Bessel functions. The key tools in the proofs are the recurrence relations together with some asymptotic relations for Bessel functions.

KW - Asymptotic relations

KW - Bessel functions of the first and second kind

KW - General Bessel functions

KW - Recurrence relations

KW - Turán type inequalities

UR - http://www.scopus.com/inward/record.url?scp=84958749806&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84958749806&partnerID=8YFLogxK

U2 - 10.7153/mia-19-51

DO - 10.7153/mia-19-51

M3 - Article

VL - 19

SP - 709

EP - 719

JO - Mathematical Inequalities and Applications

JF - Mathematical Inequalities and Applications

SN - 1331-4343

IS - 2

ER -